Biomorph Lifesciences
Aceclofenac (50mg) + Paracetamol (125mg)
Alclef P Syrup helps lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.
Syrup
Alclef P Syrup is a medication that helps to lower body temperature (fever) and reduce pain and inflammation (redness and swelling) in infants and children. It is available in syrup form and is used to treat various conditions such as fever, pain, and inflammation. If you are unsure about the use of this medication or have any questions, it is recommended that you consult your child's doctor.
Give this medicine after food to avoid abdominal discomfort in your child. Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice. Keep a track of the dose and the frequency in which you have given this medicine to your child. This will help prevent overdosing.
Alclef P Syrup comprises two active ingredients: Aceclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever, and inflammation (redness and swelling).
Give plenty of fluids to your child to ensure proper body hydration (water-levels) Give your child a balanced diet Encourage your child to have optimum sleep since sick children get tired soon and getting plenty of rest helps them recover faster. Stop the medicine and consult your child's doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine.
No, it is not recommended to alter the dose of the medicine without consulting a doctor. While increasing the dose may lead to toxicity, decreasing it may cause recurrence of symptoms. Therefore, always speak with your child’s doctor if you feel a change in dose may be needed.
Your doctor will prescribe the dose based on your child's condition and body weight. Sticking to the prescribed dosing schedule is the safest and most effective way to ensure the safe and complete recovery of your child.
Alclef P Syrup should be kept at room temperature in a dry place away from direct heat and light. It should also be stored out of the reach and sight of children to avoid accidental intake.
No, Alclef P Syrup cannot be given to everyone in the same dose. The doctor decides the appropriate dose based on the child's age and body weight. This dose may even change for your child as they grow older. Since the dose changes so unpredictably, never give any dose of this medicine without consulting a doctor. Follow your doctor's instructions carefully for the best results.
You may need to administer Alclef P Syrup for a few days to weeks, depending on the severity of the infection. Continue giving the medicine according to your doctor’s instructions and you'll notice that the pain or fever will reduce and your child will start feeling better. However, if your child continues to feel unwell after completing the full prescribed course, consult your child’s doctor as soon as possible.
Although Alclef P Syrup is well-tolerated by children, if you notice any unusual or concerning symptoms like persistent vomiting, body swelling, decreased urine frequency, or a severe allergic reaction, consult your doctor immediately.
Alclef P Syrup is generally safe for children. However, it is crucial to avoid administering this medicine if the patient has known allergies to any of its components or excipients. It should also be avoided in patients with a history of stomach ulcers, active or recurrent stomach ulcer/bleeding, and those with a history of heart failure, high blood pressure, or liver or kidney disease.